# SDR CALA0200246

- Difficulty date: April 26, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- Aircraft time: 49,646 hours, 22,355 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt&Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT AND LT WING REAR SPARS HAD A 0.050 INCH CRACK INDICATION AT HOLE AT MLG BEAM ATTACH FITTINGS.
